RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 1, 2001, Volume 8, Number 4, Pages 68–75 (Mi da232)  

Positive BE-representations of dictionary predicates

S. S. Marchenkov

M. V. Lomonosov Moscow State University

Full text: PDF file (676 kB)

Bibliographic databases:
UDC: 519.71
Received: 03.09.2001

Citation: S. S. Marchenkov, “Positive BE-representations of dictionary predicates”, Diskretn. Anal. Issled. Oper., Ser. 1, 8:4 (2001), 68–75

Citation in format AMSBIB
\Bibitem{Mar01}
\by S.~S.~Marchenkov
\paper Positive BE-representations of dictionary predicates
\jour Diskretn. Anal. Issled. Oper., Ser.~1
\yr 2001
\vol 8
\issue 4
\pages 68--75
\mathnet{http://mi.mathnet.ru/da232}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1918261}
\zmath{https://zbmath.org/?q=an:0998.03037}


Linking options:
  • http://mi.mathnet.ru/eng/da232
  • http://mi.mathnet.ru/eng/da/v8/s1/i4/p68

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретный анализ и исследование операций
    Number of views:
    This page:96
    Full text:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019